# SDR DL76P081142

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 31,328 hours, 13,586 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG TRUNNION FITTING BORE CORRODED.  BORE MACHINED OVERSIZED TO REMOVE CORROSION AND AN OVERSIZED REPAIR BUSHING WAS INSTALLED.
